# SDR SWIA2024092505078

- Difficulty date: July 18, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT APPROXIMATELY FS364.0 TO FS394.0 LBL9 CORRODED AS MARKED     (C-CHECK RO 9/24/2024)    REMOVED AND REPLACED LH SIDE SEAT RAIL AT FS364.0 TO FS394.0,  LBL 9 REF CRJ200 AMM 53-01-11-000-802 AND CRJ200 SRM 53-01-11-400-802.
